# SDR SWAA2019070834642

- Difficulty date: June 22, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Part number: 411A285421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR CUTOUT ATTACH ANGLE CORRODED AT BS. 616+5 TO 616+18.  R&R STOP ASSY PER SRM & DWG.
